MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COMPELLA BARIATRIC BED

BAXTER HEALTHCARE CORPORATION COMPELLA BARIATRIC BED
Model Number P7800A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician found the cpr handle needed to be replaced.Per the baxter service manual the compella bed requires an effective maintenance program.We recommend that you perform annual preventative maintenance.Pay particular attention to safety features, which include but are not limited to: all caregiver and patient controls, along with their indicators, operate correctly; this includes controls for cpr.Replace or repair parts as necessary.A search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in mar 26, 2026.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the cpr handle to resolve the reported event.Based on this information, no further action is required.
 
Event or Problem Description
A company representative - service personnel contacted technical service to report that compella rent us scale pd ppm had cpr handle not functioning properly.User defined description:warehouse repair.This occurred before use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.It was unknown if any second device was also involved.

Brand Name
COMPELLA BARIATRIC BED
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25274281
Report Number1824206-2026-01199
Device Sequence Number9703707
Product Code OSI
UDI-Device Identifier00887761000902
UDI-Public(01)00887761000902(11)161020
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP7800A
Device Catalogue NumberP7800ARENT01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown